# SDR SWIA201230691

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 24,862 hours, 21,232 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT IS OUT AT OVERWING EXIT A/B SIDE.  (FLT 5592)  RECONNECTED FLOOR LIGHT CABLE.
